Kahn's correspondence and Cohen-Macaulay modules over abstract surface and curve singularities

Volodymyr Gavran

Journal of Singularities
volume 4 (2012), 68-73

Received: 4 January 2011. Received in revised form: 11 February 2012.

DOI: 10.5427/jsing.2012.4d

Add a reference to this article to your citeulike library.


We generalize Kahn's correspondence between Cohen--Macaulay modules over normal surface singularities over an algebraically closed field and vector bundles over some projective curves to abstract surface singularities, which need not be algebras over a field. As a consequence, we also generalize to the abstract case the Drozd--Greuel criterion for tameness of curve singularities.

Author(s) information:

Volodymyr Gavran
Institute of Mathematics National Academy of Sciences
Tereschenkivska str. 3, 01004 Kyiv
email: wgavran@gmail.com